# SDR 2004FA0000842

- Difficulty date: October 21, 2004
- Submitted: October 22, 2004
- Operation: General aviation
- Aircraft: N614TV
- Make and model: Hughes 269C1
- Aircraft serial: 0035
- Engine: Lyc HO360*
- System (JASC): 7603 · Power Lever
- Part: Bracket
- Part number: 269A84601
- Condition: Cracked
- Location: Throttle
- Part time: 2,658 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A STUDENT NOTICED ON PRE-FLIGHT A CRACK ON THE THROTTLE BELLCRANK SUPPORT BRACKET, (PN 269A8460-1)MOUNTED TO THE CARBURETOR. THE CRACK WAS LOCATED JUST BELOW THE THROTTLE CONTROL BELLCRANK ATTACH LUG AND WAS NOTICEABLE UPON APPLYING LATERAL PRESSURE TO A LINKAGE TO WHICH THE THROTTLE BELLCRANK IS ATTACHED. THE CRACK WAS APPROX. AROUND 75 PERCENT OF THE WEB.
